# SDR ASAA2017062921249

- Difficulty date: June 29, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,857 hours, 11,169 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT838SF
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 116 hours, 42 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ON DURING TAXI, AFTER LANDING.  ACFT GROUNDED.   REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-60-00-801-F00, & 73-21-60-400-801. FUEL BYPASS STILL ON AND OFF PRIOR TO STARTING.  PERFORMED INDENT/CONFIG IAW  73-21-00-700-808-F00, TEST 12 ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, EEC DISCRETES TEST IAW AMM 73-21-00-700-809-F00. THESE TESTS PASS PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00, TEST DID NOT PASS. MESSAGE 73-31072 IS STILL PRESENT. NR 2 ENGINE INPUT MONITORING OF FUEL FILTER SHOWS ALL FOUR CHANNELS OPEN. RANG OUT FUEL FILTER DIFFERENTIAL PRESSURE SWITCH, S241, FOUND NO CONTINUITY BETWEEN PINS 1 AND 2 IAW WDM 73-31-11.  REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01/401.  ALTERNATE DEACTIVATION PROCEDURES REVERSED.  OPS AND LEAK CHECKED GOOD.
